# SDR ASAA2018031723931

- Difficulty date: March 17, 2018
- Submitted: March 19, 2018
- Operation: Air carrier
- Aircraft: N481AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44106
- Aircraft time: 10,429 hours, 3,518 cycles
- System (JASC): 2210 · Autopilot System
- Part: Warning Light
- Condition: False Activation
- Stage of operation: CL
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SHORTLY AFTER TAKEOFF APPROACHING 500 FT AGL, A MASTER CAUTION AND FLT CONTROL LIGHTS ILLUMINATED FOR A SPLIT SECOND.  BELIEVE THAT THE SPEED TRIM FAIL LIGHT WAS ALSO ILLUMINATED FOR THAT SPLIT SECOND.  ACFT GROUNDED.  DFCS CHANNEL A & B, NO FAULTS LOGGED.  DFCS CURRENT STATUS GROUP 10 BITE CHECKED NORMAL.  DFCS STAB TRIM, SPEED TRIM GROUP 14, BITE CHECKED NORMAL.  DFCS MACH TRIM GROUP 13,  BITE CHECKED NORMAL.  ACCOMPLISHED CDS BITE IAW FIM 31-62 / 801,  ADIRS BITE IAW FIM 34-21 / 801,  PSEU BITE IAW FIM 32-09 / 801,  FSEU BITE IAW FIM 27-51 / 801, AND SMYD BITE IAW FIM 27-32 / 801,  NO FAULTS FOUND.  DFCS BITE IAW FIM 22-11 / 801 SHOWED MOST RECENT SPEED TRIM FAULT FOR FCC A AND B TO BE ON LEG 6 AND THAT WAS A GROUND FAULT (I.E. AIRSPEED = 45 KTS).  PERFORMED DFCS GROUP 60, BITE LIBRARY TESTS IAW AMM 22-11-00-740-806,  DFCS GROUP 35,  FCC LRU REPLACEMENT TEST FOR FCC A AND B IAW AMM 22-11-33-400-801,  AUTOSLAT SYSTEM FUNCTIONAL TESTED IAW AMM 27-83-00-710-801, AND FEEL DIFFERENTIAL PRESSURE LIGHT TEST IAW AMM 27-31-00-700-811,  ALL TESTS PASSED.
